MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; SURESTEP FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; SURESTEP FOLEY TRAY
Model Number A899916
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the returned sample noted one opened received tray in open original package, sticky amber substance inside tray near lubricant syringe.Although the reported event was confirmed, the root cause could not be determined.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: warning: on catheter, do not use ointments or lubricants having a petroleum base.They will damage the catheter and may cause balloon to burst.Visually inspect the product or any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.
 
Event or Problem Description
It was reported that the brown foreign material was inside of the surestep foley tray and on the tip of the lubricant syringe.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8761205
Report Number1018233-2019-03642
Device Sequence Number2040246
Product Code EZC
UDI-Device Identifier00801741074011
UDI-Public(01)00801741074011
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberA899916
Device Catalogue NumberA899916
Device Lot NumberNGCX2772
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1